# SDR HCMA2019072900001

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N11QJ
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4528
- Aircraft time: 13,314 hours, 21,656 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 10,990 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT FIRE LIGHT ILLUMINATED AND PILOT PERFORMED A PRECAUTIONARY LANDING. UPON INSPECTION OF FIRE DETECTION SYSTEM, FOUND LOOSE WIRE TO LOWER FIRE DETECTOR. WIRE WAS ADJUSTED AND RE-SECURED TO FIRE DETECTOR AND NO FURTHER PROBLEMS WERE FOUND.
